# SDR COEA2024072608917

- Difficulty date: May 20, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,461 hours, 35,525 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: S53174000202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 254917 NR 200093 HEAVY CHECK  COE/MINOR REPAIR  DISCREPANCY: FWD PRESSURE BULKHEAD FWD SURFACE MIDDLE STIFFENER HAS LEVEL 2 CORROSION AT UPPER END. CORRECTIVE ACTION: REPLACED STIFFENER PER ATR42 SRM 51-25-01 AND 51-25-04.
